zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some classes of super quasi-Einstein manifolds. (English) Zbl 1197.53059
Summary: Quasi-Einstein and generalized quasi-Einstein manifolds are the generalizations of Einstein manifolds. In this study, we consider a super quasi-Einstein manifold, which is another generalization of an Einstein manifold. We find the curvature characterizations of a Ricci-pseudosymmetric and a quasi-conformally flat super quasi-Einstein manifolds. We also consider the condition $\tilde{C}\cdot S=0$ on a super quasi-Einstein manifold, where $\tilde{C}$ and $S$ denote the quasi-conformal curvature tensor and Ricci tensor of the manifold, respectively. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

53C25Special Riemannian manifolds (Einstein, Sasakian, etc.)
Full Text: DOI
[1] Chaki, M. C.; Maity, R. K.: On quasi Einstein manifolds, Publ math debrecen 57, No. 3 -- 4, 297-306 (2000) · Zbl 0968.53030
[2] Chaki, M. C.: On generalized quasi Einstein manifolds, Publ math debrecen 58, No. 4, 683-691 (2001) · Zbl 1062.53035
[3] Chaki, M. C.: On super quasi Einstein manifolds, Publ math debrecen 64, No. 3 -- 4, 481-488 (2004) · Zbl 1093.53045
[4] De, U. C.; Ghosh, G. C.: On conformally flat special quasi Einstein manifolds, Publ math debrecen 66, No. 1 -- 2, 129-136 (2005) · Zbl 1075.53039
[5] Deszcz, R.: On pseudosymmetric spaces, Bull soc math belg sér A 44, No. 1, 1-34 (1992) · Zbl 0808.53012
[6] Einstein, A.: Grundzuge der relativitats theory, (2002)
[7] El Naschie, M. S.: Gödel universe, dualities and high energy particles in E-infinity, Chaos, solitons & fractals 25, No. 3, 759-764 (2005) · Zbl 1073.83531 · doi:10.1016/j.chaos.2004.12.010
[8] El Naschie, M. S.: Is Einstein’s general field equation more fundamental than quantum field theory and particle physics?, Chaos, solitons & fractals 30, No. 3, 525-531 (2006)
[9] Ghosh, G. C.; De, U. C.; Binh, T. Q.: Certain curvature restrictions on a quasi-Einstein manifold, Publ math debrecen 69, No. 1 -- 2, 209-217 (2006)
[10] Guha, S.: On quasi-Einstein and generalized quasi-Einstein manifolds. Nonlinear mechanics, nonlinear sciences and applications, I (Niš, 2003), Facta univ ser mech automat control robot, No. 14, 821-842 (2003) · Zbl 1056.53033
[11] O’neill, B.: Semi-Riemannian geometry. With applications to relativity, Pure and applied mathematics 103 (1983) · Zbl 0531.53051
[12] Ray, D.: Gödel-like cosmological solutions, J math phys, No. 12, 2797-2798 (1980)
[13] Yano, K.; Sawaki, S.: Riemannian manifolds admitting a conformal transformation group, J differ geometry 2, 161-184 (1968) · Zbl 0167.19802